Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Swelling in throat, ate spicy food all the time. Reduced swelling but no lower range while singing. Why ?

I eat spicy food all the time. I ate chips with hot sauce three days ago. As I ate I felt my throat swell. i stopped eating and my throat continued to swell. I m thin but my face looks like I m huge. I have no other symptoms. The swelling has gone down a bit on the sides but in the middle of my throat it s still swollen. .Also, whenI sing I have no lower octave range.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You have developed pharyngitis(infection of pharynx) following intake of spicy food.
You have stopped taken spicy food and you have some relief, but actually infection is still there and unless it is fully treated, you will feel some discomfort.
You need a course of antibiotic, anti histaminic and anti inflammatory drugs that will cure your pharyngitis completely and you will be symptoms free.
Hope this answer your question.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor